Product Track
(Black Box Hall)
Front-End Track
Powered by Taxify
(The Cauldron Hall)
Design Track
Powered by Velvet
(Small Hall)
8:30
Registration + breakfast
60 min
9:30
Product Track (Black Box Hall)
9:35
Product Track (Black Box Hall)
Tash Willcocks / Hyper Island
10:10
Product Track (Black Box Hall)
Nara Kasbergen / NPR
10:45
Coffee break
30 min
11:15
Product Track (Black Box Hall)
Andrei Dementjev / Fortumo
Front-End Track (The Cauldron Hall)
Asim Hussain / Microsoft
Design Track (Small Hall)
Tim Wantland / Google
11:50
Product Track (Black Box Hall)
Dmitri Pivovarov / Taxify
Front-End Track (The Cauldron Hall)
Milosz Piechocki / Sumo Logic
Design Track (Small Hall)
Camden Asay / Lifion
12:25
Lunch
1 h 05 min
13:30
Product Track (Black Box Hall)
Rebekah Mueller / Audible
Front-End Track (The Cauldron Hall)
Chen Hui Jing
Design Track (Small Hall)
Anna Jozanis / Allegro
14:05
Product Track (Black Box Hall)
Laurissa Wolfram-Hvass / MailChimp
Front-End Track (The Cauldron Hall)
Aaron Czichon
Design Track (Small Hall)
Madis Lehtmets / Booking.com
14:40
Coffee break
35 min
15:15
Product Track (Black Box Hall)
Kevin O'Donnell / Nitro
Front-End Track (The Cauldron Hall)
Laura Carvajal / The Financial Times
Design Track (Small Hall)
Alex Potrivaev / Intercom
15:50
Product Track (Black Box Hall)
Alexandra Lung / Pivotal Labs
Front-End Track (The Cauldron Hall)
Wilson Alberto / Farfetch
Design Track (Small Hall)
Halina Mugame
16:25
Coffee break
35 min
17:00
Product Track (Black Box Hall)
Sander Tammer / SafeSack
17:35
Product Track (Black Box Hall)

* The schedule is preliminary and could still have some small changes before September